Commentarii Mathematici Helvetici


Full-Text PDF (397 KB) | Metadata | Table of Contents | CMH summary
Volume 73, Issue 2, 1998, pp. 237–258
DOI: 10.1007/s000140050054

Published online: 1998-06-30

The double Coxeter arrangement

L. Solomon[1] and H. Terao[2]

(1) University of Wisconsin, Madison, USA
(2) Tokyo Metropolitan University, Japan

No abstract available for this article.

No keywords available for this article.

Solomon L., Terao H.: The double Coxeter arrangement. Comment. Math. Helv. 73 (1998), 237-258. doi: 10.1007/s000140050054